British Lung Foundation
33,843 members41,279 posts

Steriode inhalers and

Feeling a bit pasty and don't think its tad to many Danish pastries

Steriode inhalers and 
Feeling a bit pasty and don't think its tad to many Danish pastries

Talking about steroid inhalers and Adrenal glands ...

medic8.com/healthguide/alle...

Reading about my steroid inhaler and how important it is at surpressing my defunct immune system and helping surpress tocic amounts mucus production.

Cant help being worried as last two days i had some funky stomace ache and when i eat somthing sweet i been feeling dizzy and like am going to throw up pass out.

Even when hugary i have been feeling dizzy and sick but not like hunger

Ever since my dad was diagnosed with type two diabetes a have checked my blood suger and never as it been over 7.8

I had already seen nurse about it but she said if it under 8 am ok.

Anyway need to see doc about yet a other infection plus this new development

Like really you would think it would give it a rest

The ability to reply to this post has been turned off.
2 Replies
oldestnewest

Hi Daz, sorry to hear about the stomach. What next??? Hope it gets sorted soon. Yeah, steroids - bit of a problem. I have them in inhalers and nasal spray and have been told I will be on them very long term soon. I was diagnosed with cataracts on Friday by a consultant who said they were caused by steroids. Great! Take care. :-) :-) Alison

Hi yep ... Wish a could say thay are more trouble than the worth but that wiuld be untrue.

Anyway seen other GP and she was very nice .

Her chest sounded worse than mine hope she did't have TB.

But yep am on fasting program but i need my cupa tea.

Shown GP my coughed up scab and she was shocked and asked what it was LIKE really so a told her it is probably asbestos and it that little S### giving me all my infections /# problems .

Long and short is going to have full blood works done and see if am suffering from diabetes and other stuff

Last time i had them done was year ago .. Think she was shocked my previous GP just did't bother with out like that

Anyway thanks for replying cheers all the best:)

1 like

You may also like...